# SDR AALA202105099003

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 60,205 hours, 29,252 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Dirty
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY LOCK DIFFICULT TO OPERATE. CLEANED LAV DOOR LOCK MECHANISM.
